# SDR DALA2024082608432

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,870 hours, 38,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 #1 R/H PASSENGER DOOR EPR ACTUATION CABLE TRAVEL OUT OF LIMITS. CORRECTIVE ACTION: ADJUSTED AND PERFORMED SATISFACTORY TRAVEL LIMITS TEST OF #1 R/H PASSENGER DOOR EMERGENCY POWER TRIGGER MECHANISM IAW B757 AMM 52-11-32. (0516491)
